Hi- I am nearing the end of my week of Xeloda pills. But I am waiting to hear back from the doctor to see if I need to stop early. I have the redness and sore, tender feet that is a side effect of this chemo. I thought he told me that I might have to stop them if this is the case, because it will get worse before it gets better, esecially if I continue to take the pills after this side effect appears. I also a difficult weekend. I had to cancel plans on Friday night because I was soooo tired, then I cancelled a playdate yesterday to the park because I was so tired. I spent pretty much the whole day yesterday in bed! I really hate feeling like that and staying in bed all day! I was helpless. I try my best to continue life as normal and not focus on "being ill". Most of the time I don't feel ill, therefore I think others forget that I am sick as well. But I do have days like yesterday were I just don't feel good, or am just so tired that I can't do anything. My pain has gotten worse too. Especially at night, when I am lying down. I have increased my pain medication and still haven't had much improvement.
Good news: my mother-in-law is out of the hospital, yaaa! She is still having difficult breathing without additional oxygen but is atleast at home.
I do have blood work tomorrow where they will also draw blood for my CEA and then meet with Mckittrick on Thursday to see how things are going.
Doug took ELla to World's of Fun on Saturday, she had a great time but didn't like the Snoopy character, he was "scary". I didn't go to church yesterday because I was so tired but Ella wanted to go to church school so we took her so she wouldn't miss it. I thought that was great that she wanted to go! I did take her to daycare today so I could rest more. It is so hard to keep up with a two year old when I am worn down from chemo! It is a bit of a challenge at times. I am blessed to have so many people around who help me when I need it. I hope you all are doing well! Thank you to the people who have given me some advice on products to use for my feet/hands. It is nice to have that kind of feedback from people who have experienced it.
talk to you all soon. shawndra